Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 22, 2015, 7:33 PM CST for Leon County, Robertson County, Texas. It took effect at Jan 24, 2015, 6:00 AM CST. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2015, 7:33 PM CST (01:33 UTC)
- In effect from
- Jan 24, 2015, 6:00 AM CST
- Expired
- Jan 25, 2015, 6:45 AM CST
- In force
- 25 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leon County, TX, Robertson County, TX
The river
Written for the forecast point Navasota River near Easterly (EAST2).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
829 WGUS44 KFWD 230133 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 733 PM CST THU JAN 22 2015 ...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING AREAS IN TEXAS... NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC289-395-231333- /O.NEW.KFWD.FL.W.0002.150124T1200Z-150125T1245Z/ /EAST2.1.ER.150124T1200Z.150124T1800Z.150125T0045Z.NO/ 733 PM CST THU JAN 22 2015 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLOOD WARNING FOR THE NAVASOTA RIVER NEAR EASTERLY. * FROM SATURDAY MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 0700 PM THURSDAY THE STAGE WAS JUST ABOVE 14 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO A CREST NEAR 19 FEET BY SATURDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * AT 19 FEET MINOR LOWLAND FLOODING WILL OCCUR NEAR AND JUST BELOW HIGHWAY 79...WITH THE POTENTIAL FOR THE LOSS OF CATTLE IN THE FLOOD PLAIN. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
1 follow-up statement
275 WGUS84 KFWD 232054 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 254 PM CST FRI JAN 23 2015 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS... NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC289-395-232124- /O.CAN.KFWD.FL.W.0002.000000T0000Z-150125T1245Z/ /EAST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 254 PM CST FRI JAN 23 2015 THE FLOOD WARNING IS CANCELLED FOR THE NAVASOTA RIVER NEAR EASTERLY. * AT 0200 PM FRIDAY THE STAGE WAS 15.66 FEET. * FLOOD STAGE IS 19 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD STAGE NEAR 17 FEET SATURDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 22, 6:09 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 22, 6:09 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 609 PM CST THU JAN 22 2015 .AVIATION... /00Z TAFS/ DEEP...SATURATED NORTHEASTERLY FLOW WILL PERSIST OVER NORTH CENTRAL TEXAS THROUGH TONIGHT...PRODUCING MVFR TO IFR CONDITIONS AT ALL TAF SITES. AS UPPER LOW NEAR EL PASO TRANSITS EASTWARD...BANDS OF -RA WILL MOVE ACROSS THE METROPLEX/WACO TAF SITES...PARTICULARLY PRIOR TO 07Z. STRONGEST FORCING FOR ASCENT SHOULD REMAIN DISPLACED OVER EAST/SOUTHEAST TEXAS. THUS...DON'T BELIEVE COVERAGE WILL BE WIDESPREAD OR RAINFALL AMOUNTS VERY HEAVY. VISIBILITIES FOR THE MOST PART SHOULD REMAIN ABOVE 4 MILES. WITH SLIGHTLY DRIER AIR NOTED OVER SOUTHERN OK/EXTREME NCENTRAL TX AT 23Z...MOST CEILINGS SHOULD LIKEWISE REMAIN MVFR THROUGH 12Z. SOME CEILINGS IN THE 007-010 RANGE WILL LIKELY OCCUR THROUGH 07Z...MAINLY IN CONJUNCTION WITH ANY BANDS OF LIGHT PRECIPITATION THAT FORM. SUBSIDENCE WILL BEGIN TO DOMINATE NORTH TEXAS BY 12Z FRIDAY AS UPPER LOW MOVES INTO EAST TEXAS. MUCH DRIER AIR WILL BEGIN TO BUILD INTO METROPLEX TAF SITES AFTER 11Z....AND EXPECT SKY CONDITIONS TO TRANSITION TO VFR BY 14Z. MVFR CEILINGS MAY HOLD ON A BIT LONGER AT WACO...BUT ALL SITES SHOULD SEE SCT/BKN100 CONDITIONS BY 18Z. NORTHEASTERLY SURFACE FLOW REGIME SHOULD TRANSITION TO THE NORTH/NORTHWEST 12-15KTS BY 12-15Z FRIDAY. BRADSHAW && .PREV DISCUSSION... /ISSUED 312 PM CST THU JAN 22 2015/ AN UPPER LOW WILL OPEN UP AS IT MOVES ACROSS SOUTHWEST TEXAS TONIGHT. THE UPPER TROUGH AXIS WILL MOVE ACROSS NORTH TEXAS ON FRIDAY AND EXIT THE REGION BY FRIDAY EVENING. LARGE SCALE LIFT WILL REMAIN ACROSS THE ENTIRE REGION TONIGHT AND BRING CONTINUED PRECIPITATION CHANCES. THE BEST MOISTURE AND LIFT WILL REMAIN ACROSS THE SOUTHERN ZONES WHERE ANOTHER ONE HALF TO ONE INCH OF RAINFALL IS POSSIBLE. THIS ADDITIONAL RAINFALL MAY RESULT IN SOME URBAN AND SMALL STREAM FLOODING. THE BIG CONCERN WITH THIS FORECAST IS IF...WHEN AND WHERE WINTER PRECIPITATION WILL FALL. THE ONE FACTOR THAT WILL CONTRIBUTE TO AN INCREASING CHANCE OF WINTER PRECIPITATION TONIGHT WILL BE THAT THE LOWER AND MID LEVELS OF THE ATMOSPHERE WILL COOL WITH APPROACH OF THE UPPER SYSTEM. HOWEVER...THE SAME LAYER THAT IS CRITICAL FOR DENDRITIC GROWTH OF SNOW CRYSTALS WILL ALSO BE DRYING AT THE SAME TIME AND THIS WILL BE COUNTERPRODUCTIVE TO EFFICIENT SNOW PRODUCTION. ANOTHER FACTOR THAT MAY LIMIT THE AMOUNT OF SNOW THAT REACHES THE GROUND WILL BE ABOVE FREEZING SURFACE AND NEAR SURFACE TEMPERATURES. THIS ABOVE FREEZING LAYER WILL BE SHALLOW BUT WARM ENOUGH TO CAUSE MANY OF THE SNOW FLAKES TO MELT BEFORE REACHING THE GROUND. WE STILL BELIEVE THERE WILL BE A MIX OF LIGHT RAIN AND LIGHT SNOW BEGINNING IN THE NORTHWEST ZONES THIS EVENING AND SPREADING SOUTH AND SOUTHEAST OVERNIGHT INTO FRIDAY MORNING. SINCE SURFACE TEMPS WILL REMAIN ABOVE FREEZING IN NEARLY ALL ZONES...WE DO NOT ANTICIPATE IMPACTS FROM ANY SNOW THAT FALLS. THERE COULD BE A BRIEF WINDOW TOWARDS DAWN WHERE A FEW OF THE WEST...NORTHWEST COUNTIES SEE ALL LIGHT SNOW WITH TEMPERATURES NEAR FREEZING. THEREFORE...A DUSTING OF SNOW IS NOT OUT OF THE QUESTION ON ELEVATED AND GRASSY SURFACES. IF THIS OCCURS IT WOULD BE CONFINED TO LOCATIONS GENERALLY WEST OF A JACKSBORO TO STEPHENVILLE LINE. THE MORE LIKELY SCENARIO IS THAT PRECIPITATION IN THE WESTERN COUNTIES ENDS BEFORE TEMPERATURES FALL TO FREEZING. SOME LIGHT RAIN WILL LINGER ACROSS THE SOUTHEAST HALF OF THE REGION FRIDAY AFTERNOON WITH ALL PRECIPITATION EXITING TO THE EAST BEFORE SUNSET. DRY WEST TO NORTHWEST FLOW WILL SET UP ACROSS THE REGION ON SATURDAY AND CONTINUE THROUGH MONDAY AS AN UPPER LOW OFF THE WEST COAST CUTS OFF...TIGHTENS UP AND MOVES WEST/NORTHWEST AND AN UPPER RIDGE BUILDS ACROSS THE WESTERN STATES. THIS PATTERN WILL BRING A CLEAR TO PARTLY CLOUDY SKY AND TEMPERATURES NEAR OR ABOVE SEASONAL NORMALS SATURDAY THROUGH MONDAY. THE UPPER RIDGE WILL DEAMPLIFY AND MOVE EAST ACROSS THE STATE TUESDAY THOUGH THURSDAY WHILE THE WEST COAST UPPER LOW GETS INGESTED INTO A DEVELOPING LONG WAVE TROUGH. INCREASING MOISTURE ALOFT AND AT THE SURFACE WILL RESULT IN INCREASING CLOUDS AND CONTINUED WARM TEMPERATURES WITH HIGHS GENERALLY IN THE 60S AND LOWS IN THE 40S AND LOWER 50S TUESDAY THROUGH THURSDAY. IT APPEARS THAT THE NEXT RAIN CHANCES WILL ARRIVE IN NORTH TEXAS ON FRIDAY AND POSSIBLY CONTINUE THROUGH SATURDAY...WHICH IS JUST BEYOND THIS FORECAST PACKAGE. HOWEVER...THE GFS AND ECMWF SOLUTIONS DIFFER GREATLY ON THE LARGE SCALE PATTERN AND ON HOW SIGNIFICANT THIS NEXT RAINFALL EVENT WILL BE. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 38 50 33 58 36 / 60 20 5 0 0 WACO, TX 37 48 29 60 36 / 60 30 5 0 0 PARIS, TX 35 49 30 56 35 / 50 40 5 0 0 DENTON, TX 35 50 29 56 31 / 60 20 5 0 0 MCKINNEY, TX 37 51 30 56 34 / 60 20 5 0 0 DALLAS, TX 38 51 35 58 36 / 60 20 5 0 0 TERRELL, TX 38 51 32 57 34 / 60 30 5 0 0 CORSICANA, TX 39 50 33 57 36 / 60 30 10 0 0 TEMPLE, TX 38 47 31 58 36 / 60 30 5 0 0 MINERAL WELLS, TX 35 49 30 57 33 / 60 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 66/05
Hazardous weather outlook, Jan 22, 3:40 PM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CST THU JAN 22 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CST THU JAN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A MIXTURE OF LIGHT RAIN AND LIGHT SNOW WILL BE POSSIBLE TONIGHT...PRIMARILY ALONG AND NORTH OF A CISCO TO MINERAL WELLS TO SHERMAN LINE. NO ACCUMULATION OF SNOW IS EXPECTED AT THIS TIME. AROUND OR SHORTLY AFTER MIDNIGHT...THE LIGHT RAIN AND LIGHT SNOW MIXTURE WILL GRADUALLY SPREAD SOUTHWARD WITH THE BEST CHANCES FOR A LIGHT RAIN AND LIGHT SNOW MIXTURE BEING ALONG AND NORTH OF A GOLDTHWAITE TO HILLSBORO TO SULPHUR SPRINGS LINE. NO ACCUMULATION OF SNOW IS EXPECTED. ALSO...PERSISTENT MODERATE RAIN MAY RESULT IN SOME MINOR FLOODING OF LOW LYING AREAS GENERALLY EAST OF A KILLEEN TO HILLSBORO TO CANTON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LIGHT RAIN AND LIGHT SNOW MIX WILL GRADUALLY END FROM THE NORTHWEST TO SOUTHEAST THROUGH THE DAY ON FRIDAY. NO ACCUMULATION OF SNOW IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT TIMELY REPORTS OF WINTRY PRECIPITATION ARE APPRECIATED. 15-BAIN
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.